# SDR WX0A1900010031652

- Difficulty date: October 19, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER SKIN AT AREA NEXT TO SPOILER NR 4 SUSPECTED CORRODED.  LT WING TRAILING EDGE OVERHANG  REPAIRED PER DOSSIER #81135032, TD81135032/010/2022#B, REPAIR INSTRUCTION R57258616 ISSUE L AND ERO R5721-0128 REV.00.  MAJOR REPAIR CAT B PER RDAF #81135032/005/2022#A. INSP.
